# SDR DALA14003263706

- Difficulty date: January 21, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 46,932 hours, 19,820 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK INDICATIONS IN FLOORBEAM BS 727B LBL 24.75, LBL 45.5, RBL 24.75, AND RBL 45.5. MAINTENANCE REPAIRED IAW ERA 510748-14.
